Korean J Dermatol.  2010 Oct;48(10):872-875.

Erlotinib HCL (Tarceva(R)) Induced Radiation Recall Dermatitis

Affiliations
  • 1Department of Dermatology, School of Medicine, Gyeongsang National University, Jinju, Korea. cykim@gnu.ac.kr
  • 2The Gyeongsang Institute of Health Science, Jinju, Korea.

Abstract

Erlotinib (Tarceva(R)) is a new anti-cancer agent that acts by inhibiting epidermal growth factor receptor (EGFR) signal transduction. It is currently used in the treatment of advanced stage non-small cell lung cancer and pancreatic cancer. A patient consulted our clinic and she had erythematous patches and vesicles on the submandibular area. She had taken erlotinib for the treatment of recurred lung cancer for 2 weeks. We report here on a case of radiation recall dermatitis that was induced by erlotinib in a 69-year-old woman who was previously irradiated on her submandibular area.

Keyword

Epidermal growth factor receptor; Erlotinib; Radiation recall dermatitis
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr